Simple jQuery Dropdowns

Browsing by Author Phrae Hospital

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)
1-Jan-2017Dapsone-induced severe cutaneous adverse drug reactions are strongly linked with HLA-B ∗ 13:01 allele in the Thai populationTherdpong Tempark; Patompong Satapornpong; Pawinee Rerknimitr; Nontaya Nakkam; Niwat Saksit; Penpun Wattanakrai; Thawinee Jantararoungtong; Napatrupron Koomdee; Ajanee Mahakkanukrauh; Wichittra Tassaneeyakul; Sumitra Suttisai; Jirawat Pratoomwun; Jettanong Klaewsongkram; Ticha Rerkpattanapipat; Chonlaphat Sukasem; Chulalongkorn University; Mahidol University; Thai Severe Cutaneous Adverse Drug Reaction (Thai-SCAR) Research Group; Khon Kaen University; University of Phayao; Phrae Hospital
1-Jan-2017Risk factors of allopurinol-induced severe cutaneous adverse reactions in a Thai populationNiwat Saksit; Wichittra Tassaneeyakul; Nontaya Nakkam; Parinya Konyoung; Usanee Khunarkornsiri; Pansu Chumworathayi; Chonlaphat Sukasem; Sumitra Suttisai; Napacha Piriyachananusorn; Pawinee Tiwong; Nathorn Chaiyakunapruk; Kittisak Sawanyawisuth; Ticha Rerkpattanapipat; Wongwiwat Tassaneeyakul; Khon Kaen University; Pharmacy Unit; Faculty of Medicine; Research and Diagnostic Center for Emerging Infectious Diseases; Research Center in Back; Sleep Apnea Research Group; University of Phayao; Udon Thani Center Hospital; Division of Pharmacogenomics and Personalized Medicine; Somdech Phra Debaratana Medical Center; Mahidol University; Phrae Hospital; Naresuan University; School of Pharmacy; Monash University Malaysia; University of Wisconsin Madison